Jarvis, PD and Sumner, JG, Correction to: Matrix group structure and Markov invariants in the strand symmetric phylogenetic substitution model (Journal of Mathematical Biology, (2016), 73, 2, (259-282), 10.1007/s00285-015-0951-7), Journal of Mathematical Biology, 82, (7) Article 68. ISSN 0303-6812 (2021) [Contribution to Refereed Journal]
Correction to: J. Math. Biol. (2016) 73:259–282 https://doi.org/10.1007/s00285-015-0951-7
The original version of this article was published on 11 December 2015 in Volume 73, issue 2, page 259–282, contained a mistake in the Abstract. The abstract gave a formula for the numbers of such invariants for this model, for L taxa, of quadratic and cubic degree, which contained a pre factor 13 which was a typographical error.
The sentence in Abstract which previously read as
"In particular, in the quadratic and cubic cases we prove there are precisely 13(3L + (−1)L) and 6L−1 linearly independent Markov invariants, respectively."
Should read as
"In particular, in the quadratic and cubic cases we prove there are precisely 12(3L + (−1)L) and 6L−1 linearly independent Markov invariants, respectively."
(This record is a correction to UTAS eCite record 107772)
|Item Type:||Contribution to Refereed Journal|
|Keywords:||phylogenetics, invariants, strand symmetric|
|Research Division:||Biological Sciences|
|Research Group:||Evolutionary biology|
|Research Field:||Phylogeny and comparative analysis|
|Objective Division:||Expanding Knowledge|
|Objective Group:||Expanding knowledge|
|Objective Field:||Expanding knowledge in the mathematical sciences|
|UTAS Author:||Jarvis, PD (Dr Peter Jarvis)|
|UTAS Author:||Sumner, JG (Associate Professor Jeremy Sumner)|
|Funding Support:||Australian Research Council (DP150100088)|
Repository Staff Only: item control page